# SDR 9609471158

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158US
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- Engine: Pwa JT9D20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D, E

## Discrepancy

WHILE WAITING FOR TAKEOFF, THE NR 1 ENGINE COMPRESSOR STALL OCCURRED AT ENGINE IDLE POWER.  EGT TEMPERATURE REACHED 700 CELSIUS AND THE NR 1 ENGINE WAS SHUTDOWN.  AIRCRAFT RETURNED TO THE GATE.  GROUND MAINTENANCE REPLACED THE ENGINE VANE CONTROL, PERFORMED ENGINE GROUND RUN.  FUEL CONTROL AND ENGINE VANE CONTROL TRIM CHECKED GOOD.
